American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Michael Schröder. On three methods for analytic Laplace inversion in the framework of Brownian motion and their excursions. Quart. Appl. Math. 71 (2013) 549-572.
Abstract, references, and article information
View Article: PDF

[2] Sai-Yu Liu, R. Wong and Yu-Qiu Zhao. Uniform treatment of Darboux's method and the Heisenberg polynomials. Proc. Amer. Math. Soc. 141 (2013) 2683-2691.
Abstract, references, and article information
View Article: PDF

[3] Yousuke Ohyama and Shoji Okumura. R. Fuchs' problem of the Painlev\'e equations from the first to the fifth. Contemporary Mathematics 593 (2013) 163-178.
Book volume table of contents
View Article: PDF

[4] Mourad E. H. Ismail and Jiang Zeng. Addition theorems via continued fractions. Trans. Amer. Math. Soc. 362 (2010) 957-983. MR 2551512.
Abstract, references, and article information
View Article: PDF

[5] Árpád Baricz. On a product of modified Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 189-193. MR 2439440.
Abstract, references, and article information
View Article: PDF

[6] Thomas M. Acho. Derivation of eigenrelations for the Sturm-Liouville boundary value problems with interior singularities. Quart. Appl. Math. 65 (2007) 375-383. MR 2330563.
Abstract, references, and article information
View Article: PDF

[7] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yasuro Gon. Generalized Whittaker functions on $\rm SU(2,2)$ with respect to the Siegel parabolic subgroup. Memoirs of the AMS 155 (2002) MR 1878340.
Book volume table of contents

[9] Gerald B. Folland. Hermite distributions associated to the group $O(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 1751-1763. MR 1451801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Eric Stade. ${\rm GL}(4,{\bf R})$-Whittaker functions and ${}\sb 4F\sb 3(1)$ hypergeometric series . Trans. Amer. Math. Soc. 336 (1993) 253-264. MR 1102226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mourand E. H. Ismail and Xin Li. Bound on the extreme zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 115 (1992) 131-140. MR 1079891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1